# SDR DL72S990151

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: Bs 480-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SPECIAL HFEC AND LFEC INSPECTIONS, 82 CRACK INDICATIONS WERE FOUND IN THE LOWER ROW OF THE LOWER SKIN OF STRINGER 4R LAP SPLICE BETWEEN FS 480 TO 681.  THE SKIN LAP AREA WAS CUT AWAY AND REMOVED.  THE SPLICE WAS RESTORED WITH AND EXTERNAL ALUMINUM DOUBLER AND STRUCTURAL FILLER PER ER/A 366485-14, REV A.
